Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On finite-dimensional torsion-free modules and rings


Author: E. P. Armendariz
Journal: Proc. Amer. Math. Soc. 24 (1970), 566-571
MSC: Primary 16.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0252430-X
MathSciNet review: 0252430
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. S. Alin and S. E. Dickson, Goldie's torsion theory and its derived functor, Pacific J. Math. 24 (1968), 195-203. MR 37 #2834. MR 0227249 (37:2834)
  • [2] H. Bass, Finitistic dimension and a homological generalization of semi-primary rings, Trans. Amer. Math. Soc. 95 (1960), 466-488. MR 28 #1212. MR 0157984 (28:1212)
  • [3] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 17, 1040. MR 0077480 (17:1040e)
  • [4] E. Gentile, Singular submodule and injective hull, Nederl. Akad. Wetensch. Proc. Ser. A 65 = Indag. Math. 24 (1962), 426-433. MR 26 #2478. MR 0144938 (26:2478)
  • [5] A. W. Goldie, Rings with maximum condition, Lecture Notes, Yale University, New Haven, Conn., 1961.
  • [6] -, Torsion-free modules and rings, J. Algebra 1 (1964), 268-287. MR 29 #2282. MR 0164991 (29:2282)
  • [7] M. Harada, Note on quasi-injective modules, Osaka J. Math. 2 (1965), 351-356. MR 34 #4306. MR 0204464 (34:4306)
  • [8] M. Teply, Torsion free injective modules, Pacific J. Math. 28 (1969), 441-453. MR 0242878 (39:4205)
  • [9] -, Some aspects of Goldie's torsion theory, Pacific J. Math. 29 (1969), 447-460. MR 0244323 (39:5638)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252430-X
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society